# SDR ASAA2020022753284

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 36,115 hours, 10,364 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O FOUND CONT CAB ZONE TEMP LIGHT ILLUMINATED. NO INDICATION ON MASTER CAUTION OR MASTER CAUTION RECALL. RAN CHECK LIST ALL OPERATION OF PACK AND PRESSURIZATION NORMAL, PRIOR TO DESCENT LIGHT WENT OUT; THEN UPON RECALL LITE ILLUMINATED THEN EXTINGUISHED WHEN MASTER RECALL WAS RESET. GROUNDED - YES. BITE CK BOTH P2TC #2 SHOWED FLT DECK TRIM VALVE FAULT. RESET AND TEST OK. REF B737-800 FIM TASK 21-62-TASK 801.
